# SDR AALA202405078916

- Difficulty date: April 25, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 24,692 hours, 11,530 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664915
- Part serial: M30888
- Condition: Unpacked
- Location: L1 Door
- Part time: 7,997 hours, 3,515 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE UNPACKED DURING REMOVAL. REPLACED SLIDE PER AMM 25-62-44.
